Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Will laser treatment remove the hairs permanently?

sir i am suffering from PCOD for last 4 years because of which i have some hairs on my face. now have consulted some doctors who have suggested me for laser hair removal treatment. so i would like to know whether i can get my expenses reimberse under delhi administration health scheme and whether laser will remove the hairs permanently
Asked On : Wed, 18 May 2011
Answers:  4 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response

please mention your country , i can help you if you r in Delhi India,
Answered: Wed, 18 May 2011
  User's Response
hi dear we have a oil which can remove your hairs permantly without lasser.which is coast
Answered: Wed, 18 May 2011
Dermatologist Dr. Gaurav Patel's  Response
LASER HAIR REMOVAL is type of cosmetic treatment and do not need to admot the patient.
it is lunch hr procedure.
so i dont think expenses will reimberse under delhi administration health scheme.
LASER remove hair permanently,but better word is LASER HAIR REDUCTION.
as some hair remain after treatment ,but they are very thin and cosmetically acceptable.
it is best option for u
u need to take 8-10 session of the treatment.
dont use any oil or other fake remedy,they will damage ur skin
Answered: Wed, 18 May 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,

Laser hair reduction ,as it should be called ,is a cosmetic procedure and is not reimbursed by any authority. Not only that,if you are getting it done from a beauty parlor you may need to pay a service also.
lasers are definitely effective if you have thick and black hair.If you have fine hairs then better don't go for it.As you said you have PCOD,that would mean that you would require more number of sessions to have a respectable improvement.
If possible you should continue hormonal medicines along with lasers.
Effectiveness of lasers also depends upon which laser machine is used .There are 3 diffrent machine used in India.1) IPL 2) Nd;yag LASER & 3) Diode laser.
Out of this IPL is not a laser,but just a light device.It is one of the worst machine to go for.
Nd:YAG and DIODE both are lasers ,but DIODE is the best of two.Diode is the costliest laser.
As far as lasers permanency is concerned it is actually a long term reduction. After you have taken your full course of lasers ,then you should see that you don't suffer form any hormonal problem.Lasers may not completely vanish your hair,but would give you a respectable thinning of hair.
If you can tell me where you belong to ,then i can help you select a good laser clinic .I've been doing all sorts of lasers for last 12 yrs now.Unfortunately there are lot of beauty parlors who give false promises to patients and tend to misguide people.
Facial hair is a medical problem ,and one should get it treated under a dermatologists supervision.

I hope this answers your query ,if you have any further questions ,you can write back to us.
Dr.Bharat chawda

Answered: Thu, 19 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor